# SDR UIEA2020011650074

- Difficulty date: January 15, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,940 hours, 24,860 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 727810C
- Part serial: 2524
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU GENERATOR INOPERATIVE.    PERFORMED A BITE ON BPCU, FAULTS GENERATOR DIODE.   REMOVED AND REPLACED THE APU GENERATOR IAW AMM 24-21-01. OPS CHECKED GOOD, LEAK CHECKED GOOD.
